# SDR CA090109005

- Difficulty date: January 7, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 43,080 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3035381
- Condition: Broken
- Location: P3
- Part time: 24,422 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT TOOK OFF WITH NORMAL POWER.  SHORTLY AFTER TAKEOFF NR 1 ENG TORQUE ROLLED BACK TO 45-50 PERCENT, ECU MANUAL ON OR OFF NO CHANGE.  AIRCRAFT CONTINUED TO DESTINATION FOR NORMAL LANDING.  MAINTENANCE INSPECTION FOUND `P3` LINE FAILED/BROKEN AT END OF SLEEVE BY `B` NUT.  LINE REPLACED.  AIRCRAFT GROUND RUN SERVICEABLE.  AIRCRAFT RETURNED TO SERVICE.
